# SDR DHL2001745012

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE COCKPIT CABIN DOOR STAYS ILLUMINATED. SEATED EXIT LIGHT ASSY.AS PER B727-200 MM CHAP 33-50-11.OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
